# SDR AALA201604169003

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 59,068 hours, 25,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  L2 DOOR AFT EXIT LIGHT LENS IS BROKEN.  REPLACED L2 DOOR EXIT LIGHT LENS IAW AMM 33-51-18.
